Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Restriction to a parabolic subgroup and irreducibility of degenerate principal series of ${\text{Sp}}\left( {2,\,C} \right)$


Author: Kenneth I. Gross
Journal: Bull. Amer. Math. Soc. 76 (1970), 1281-1285
MSC (1970): Primary 2257, 2265; Secondary 4790, 4428
MathSciNet review: 0283135
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2257, 2265, 4790, 4428

Retrieve articles in all journals with MSC (1970): 2257, 2265, 4790, 4428


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12639-8